# SDR DHL9880691C

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Chipped
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 1580 LINE NR 4 FLOOR TRACK WORN.  REMOVED PREVIOUSLY INSTALLED PLUG AND INSTALLED FABRICATED PLUG PER SRM 53-2-3 FROM STA 1578 TO 1602.
